MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 23 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH SAFETY NEEDLE 23 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850310
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the cannula leaks and liquid leaked out of the side of the plastic attachment when injecting.
 
Additional Manufacturer Narrative
See h4/h5 for device manufacture date.See section h6 (evaluation codes): health effect - clinical code: updated to 4582 - no clinical signs, symptoms or conditions.Type of investigation: updated to 4101 - testing of device from same lot/batch returned from user.Investigation findings: updated to 213 - no device problem found.Investigation conclusions: updated to 67 - no problem detected.The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured on 10-nov-2020.A review of maintenance records (both corrective and preventive) and calibration records showed no issues related to the reported condition.All scheduled maintenance and calibration activities were completed.There were no process or material changes related to the reported condition for this product in the 12 months prior to the production date.A review of the machine setup was conducted and revealed no issues.The equipment was reviewed for malfunctions or issues that could have contributed to the reported condition, but no such issues were observed during the review.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are inspected for leaking.There were 2 unused samples received for the evaluation.The functional test was performed on the samples received and the reported condition could not be confirmed from the sample.A definite root cause of the reported issue could not be determined.There were no anomalies found during a review of the dhr¿s, maintenance records or process monitoring data.There was no evidence of any systemic issue of the manufacturing process.Based on the investigation and root cause analysis, a corrective and preventive action is not deemed necessary at this time.This complaint will be used for qa tracking and trending purposes.

section e1 (initial reporter name and address - phone number): originally reported incorrectly as 011(123)1234567890.A phone number was not provided by the customer.

.

Brand Name
SAFETY NEEDLE 23 X 1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
MDR Report Key12448055
Report Number1017768-2021-00981
Device Sequence Number12033939
Product Code FMI
UDI-Device Identifier10884521000544
UDI-Public10884521000544
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850310
Device Catalogue Number8881850310
Device Lot Number031474
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1